| Model Number |
TCR111111102 |
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
05/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is due to limited range of motion.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2022.The device history record was reviewed and the device was manufactured per the specifications.All sterilisation requirements were met.
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is due to limited range of motion.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2022.